International Journal of Econometrics and Financial Management
ISSN (Print): 2374-2011 ISSN (Online): 2374-2038 Website: http://www.sciepub.com/journal/ijefm Editor-in-chief: Tarek Sadraoui
Open Access
Journal Browser
Go

Content: Volume 2, Issue 3

Open AccessEditorial
The Dynamic International Optimal Hedge Ratio
International Journal of Econometrics and Financial Management. 2014, 2(3), 82-94. DOI: 10.12691/ijefm-2-3-1
Pub. Date: June 09, 2014Views: 9238Downloads: 5452
Open AccessArticle
Foreign Direct Investment in India
International Journal of Econometrics and Financial Management. 2014, 2(3), 95-101. DOI: 10.12691/ijefm-2-3-2
Pub. Date: June 26, 2014Views: 21989Downloads: 9636Citations: 2
Open AccessArticle
The Impact of Investor Heterogeneity in Beliefs on Share Repurchase
International Journal of Econometrics and Financial Management. 2014, 2(3), 102-113. DOI: 10.12691/ijefm-2-3-3
Pub. Date: August 20, 2014Views: 6768Downloads: 3480Citations: 2